Temporary HRT for a heart patient.

  1. Registered User
    tonyjaafan's Avatar
    Join Date
    Jun 2007
    Age
    30
    Posts
    61
    Answers
    0

    Temporary HRT for a heart patient.


    Hi,
    I realise this is a tricky question and rather a trivial one..but there are many knowledgeable people here whose opinion I wanted to seek.
    This question is for my father. He is 55 years old and has had a bypass done 3years back. His heart efficiancy is at 40% right now and his cardiologist i very happy with it. The problem right now is that since November he has been on Dialysis three times a week and lately his legs have been paining a lot..I am guessing this is due to Muscle wasting due to dialysis..He has lost a fair bit of weight as well on it. Luckily for us my mother's kidney is a goodish match and we are going in for transplant sometime around March 20th.

    Im going on Monday to consult his Nephrologist and Cardiologist as well but was wondering If we could give him Test Undeconate (Andriol) for the time being to reduce the muscle wasting ? His legs pain a lot and he has to take a sleeping pill just to get some sleep. His BP is normal (130/80 at times 130/90) and infact his BP medication has been halved due to BP becoming low (110/80).
    He is getting an injection twice a week (Heprix If Im spelling it correctly) to increase RBC as well. His RBC were around 9 last mont


    What is everyone's opinion ?
    Appreciate the input.
    Thanks.

  2. NutraPlanet NinjaMonkey Rep
    Board Sponsor
    Steveoph's Avatar
    Stats
    6'0"   lbs.
    Join Date
    Jan 2007
    Posts
    12,524
    Answers
    0


    Perhaps consider a low dose hCG to keep his testicles functioning. Ill let someone more familiar with TRT provide an answer about the steroid part.
  3. Registered User
    JanSz's Avatar
    Join Date
    Sep 2006
    Posts
    4,631
    Answers
    0


    Quote Originally Posted by tonyjaafan View Post
    Hi,
    I realise this is a tricky question and rather a trivial one..but there are many knowledgeable people here whose opinion I wanted to seek.
    This question is for my father. He is 55 years old and has had a bypass done 3years back. His heart efficiancy is at 40% right now and his cardiologist i very happy with it. The problem right now is that since November he has been on Dialysis three times a week and lately his legs have been paining a lot..I am guessing this is due to Muscle wasting due to dialysis..He has lost a fair bit of weight as well on it. Luckily for us my mother's kidney is a goodish match and we are going in for transplant sometime around March 20th.

    Im going on Monday to consult his Nephrologist and Cardiologist as well but was wondering If we could give him Test Undeconate (Andriol) for the time being to reduce the muscle wasting ? His legs pain a lot and he has to take a sleeping pill just to get some sleep. His BP is normal (130/80 at times 130/90) and infact his BP medication has been halved due to BP becoming low (110/80).
    He is getting an injection twice a week (Heprix If Im spelling it correctly) to increase RBC as well. His RBC were around 9 last mont


    What is everyone's opinion ?
    Appreciate the input.
    Thanks.
    I bet that you father have may things off.
    Low testosterone
    high estradiol
    high cholesterol (or statin use)
    thyroid and adrenals

    at any age proper adjustment may be beneficial.

    Any testosterone or anything else must be done in proper way.
    Test first
    figure plan of action
    implement that plan
    test/verify
    and so on

    do not give him testosterone without testing.
    for all I know his test may be ok, he may need to lower his E2 (for example).
    You will newer know whath hi needs until he does testing.
    .
    .
    •   
       

  4. Registered User
    tonyjaafan's Avatar
    Join Date
    Jun 2007
    Age
    30
    Posts
    61
    Answers
    0


    Thanks for the replies..
    I hadnt thought of HCG at all..nice suggestion.
    Jansz..thanks..I didnt think of that..I would get his blood Test levels done..he regularly gets his cholestrol and tgl levels done.. they are ok..a little high but good considering his previous record (TGL has dropped from 400 to 199).

    But overall is it ok for a heart bypass patient to take low dose TRT ? As in no adverse effects on the heart ? Mostly intriguied by this to slow down the muscle wasting he is having due to Dialysis..though hopefully next month we would get the transplant done..

Similar Forum Threads

  1. Temporary MST Contact Info Inside!
    By Millennium 1 in forum Millennium Sport Technologies
    Replies: 0
    Last Post: 10-12-2009, 09:03 PM
  2. USPlabs Prime + Heart patient?
    By Cardiac710 in forum Supplements
    Replies: 9
    Last Post: 05-14-2009, 06:56 AM
  3. Temporary routine to gain back strength
    By AM07 in forum Exercise Science
    Replies: 4
    Last Post: 12-08-2007, 06:56 PM
  4. Replies: 2
    Last Post: 06-24-2007, 03:59 PM
  5. My temporary relief of gyno (puffy nipples)
    By Jarrod in forum General Chat
    Replies: 3
    Last Post: 01-08-2007, 05:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in